# SDR SWAA2022030262235

- Difficulty date: January 9, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; I/B OF DEFLECTION ARM; CENTER SUPPORT __BRACKET PANEL CRACK. / REMOVED & REPLACED CENTER SUPPORT BRACKET (LH WING; ADJACENT IB OF FLAP DEFLECTION CONTROL ARM) IAW B737 SRM 51-40-02 & BOEING DRAWING DOCUMENT 115A2512
